Free Access
Issue
ESAIM: PS
Volume 7, March 2003
Page(s) 209 - 218
DOI https://doi.org/10.1051/ps:2003005
Published online 15 May 2003
  1. A. de Acosta, Moderate deviations and associated Laplace approximations for sums of independent random vectors. Trans. Amer. Math. Soc. 329 (1992) 357-375. [CrossRef] [MathSciNet]
  2. M.A. Arcones, The large deviation principle for empirical processes. Preprint (1999).
  3. M. van den Berg, E. Bolthausen and F. den Hollander, Moderate deviations for the volume of the Wiener sausage. Ann. Math. 153 (2001) 355-406. [CrossRef]
  4. H. Cramér, Sur un nouveau théorème-limite de la théorie des probabilités, Actualités Scientifique et Industrielles (736 Colloque consacré à la théorie des probabilités). Hermann (1938) 5-23.
  5. A. Dembo and O. Zeitouni, Large Deviations Techniques and Applications. Springer, New York (1998).
  6. M. Djellout, Moderate deviations for martingale differences and applications to Φ-mixing sequences. Stochastics and Stochastic Reports (to appear).
  7. P. Eichelsbacher and U. Schmock, Rank-dependent moderate deviations for U-empirical measures in strong topologies(submitted).
  8. E. Giné and V. de la Pe na, Decoupling: From dependence to independence. Springer-Verlag (1999).
  9. M. Ledoux, Sur les déviations modérées des sommes de variables aléatoires vectorielles indépendantes de même loi. Ann. Inst. H. Poincaré 28 (1992) 267-280.
  10. M. Ledoux and M. Talagrand, Probability in Banach Spaces. Springer-Verlag, Berlin (1991).
  11. M. Löwe and F. Merkl, Moderate deviations for longest increasing subsequences: The upper tail. Comm. Pure Appl. Math. 54 (2001) 1488-1520. [CrossRef] [MathSciNet]